MAUDE Adverse Event Report: NEUROSOFT LTD CLOUDTMS; MAGNETIC STIMULATOR

NEUROSOFT LTD CLOUDTMS; MAGNETIC STIMULATOR
Model Number NS058201.014-22
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In spite of the indications for use clearly stated in the user manual (page 6, tm058.05.003.001) for the device and the warning displayed by the software regarding the prohibition of the generation of the non-fda cleared tms protocols, the customer decided to create a new tms protocol called "ptsd, anxiety, memory" offered by her friend.The protocol generated by the customer and found on the returned laptop, was analyzed by the manufacturer.It was concluded that tms protocol for high-frequency (10-20 hz) multi-site stimulation at 50-120% of motor threshold was applied.This experimental treatment is not cleared by fda and not allowed for use by the manufacturer.It also does not comply with the recommendations or guidelines suggested by the clinical tms society and state-of-art.Moreover, the proper workflow presumes that treatment session is performed in the sitting position (proper use section, page 49 of the user manual) and under the supervision of the medical staff (warning and precaution section of the user manual, page 9) which also was ignored by the customer.The customer discharge was not confirmed by the video or during her emergency room visit.As far as the unknown, experimental, not fda-cleared and not allowed by the manufacturer tms protocol was used, neurosoft concluded that it is an off-label device use.
 
Event or Problem Description
On (b)(6) 2025, the customer contacted the authorized agent's office to tell that she experienced a seizure while treating herself with the machine, using an unknown protocol that, according to her, was designed by one of her friends.The customer sent a video of that incident, the video being dated (b)(6) 2025, showing she was administering that treatment to herself, with no one seen in the room with her.She is seen standing up with the coil on her head and then falling down and going out of camera view, so there was no confirmation by video recording, or by any observer of what happened during or after the fall.On (b)(6) 2025, the customer emailed the authorized agent telling that she had been taken to the emergency room after the fall, and was discharged with "seizure and concussion precautions", but there was no mention in her email of any exam for seizures or eeg recording during her emergency room visit.The customer returned the machine and its laptop, where it was witnessed that she had installed a tms protocol that was not included in her laptop prior to shipment.Once the machine was back, it was completely checked, its functioning was tested and it was found that the device is in good working order.

Brand Name
CLOUDTMS
Common Device Name
MAGNETIC STIMULATOR
Manufacturer (Section D)
NEUROSOFT LTD
5, voronin str.
ivanovo, ivanovskaya obl. 15303 2
RS  153032
Manufacturer (Section G)
NEUROSOFT LTD.
5, voronin str.
ivanovo, ivanovskaya obl. 15303 2
RS   153032
Manufacturer Contact
irina grosheva
5, voronin str.
ivanovo, ivanovskaya obl. 15303-2
RS   153032
MDR Report Key22861152
Report Number3006418479-2025-00001
Device Sequence Number9230931
Product Code OBP
UDI-Device Identifier04650075330296
UDI-Public(01)04650075330296
Combination Product (Y/N)Y
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K173441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNS058201.014-22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale